# SDR SWAA2013062417474

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 70,305 hours, 60,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D31354
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT LIGHT FOR AFT ENTRY SLIDE INOPERATIVE.  R&R BATTERY PACK IAW MM.
